# SDR SWAA2017030312278

- Difficulty date: January 15, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Corroded
- Location: Bs 259-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL CORRODED BETWEEN BS 259 TO 360, BETWEEN STRINGERS 24 - 28L.    R & R THE SKIN IAW SRM AND DWG.
